# SDR KGBR20110411343

- Difficulty date: April 11, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Filed by: B & G Industries LLC, repair station KGBR507Y
- Aircraft: N392CA
- Make and model: Casa C212
- Aircraft serial: 398
- Aircraft time: 12,796 hours, 15,243 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Block
- Condition: Corroded
- Location: Rudder Quadrant
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT RUDDER SERVO CABLE QUADRANT BLOCKS MOUNTED ON LOWER SURFACE RUDDER CABLE QUADRANT HAVE CORROSION.
